# SDR SWIA971173

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AHRS FAILED IN FLIGHT.  RETURNED TO FIELD AS HEADINGS GAVE ERRONEOUS READINGS. REINITIALIZED BOTH AHRS COMPUTORS. OPS CHECKS GOOD ON GROUND.
